# SDR DALA2023071305717

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,297 hours, 26,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 EMERGENCY EXIT SIGN AT DOOR IS MISSING A LENSE AND THE COVER NEEDS REFASTENING. CORRECTIVE ACTION: REATTACHED EMERGENCY EXIT SIGN AT DOOR 2R. (4400534)
